Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015 (2015), Article ID 503091, 6 pages
http://dx.doi.org/10.1155/2015/503091
Research Article

A Note on Continuity of Solution Set for Parametric Weak Vector Equilibrium Problems

1Program in Mathematics, Faculty of Education, Pibulsongkram Rajabhat University, Phitsanulok 65000, Thailand
2Department of Mathematics, Faculty of Science, Naresuan University, Phitsanulok 65000, Thailand

Received 31 August 2014; Revised 22 December 2014; Accepted 11 January 2015

Academic Editor: Yunhai Xiao

Copyright © Pakkapon Preechasilp and Rabian Wangkeeree. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Chen and N.-J. Huang, “Continuity of the solution mapping to parametric generalized vector equilibrium problems,” Journal of Global Optimization, vol. 56, no. 4, pp. 1515–1528, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. Q. H. Ansari, “Vector equilibrium problems and vector variational inequalities,” in Vector Variational Inequalities and Vector Equilibria, F. Giannessi, Ed., vol. 38 of Nonconvex Optimization and Its Applications, pp. 1–15, Kluwer, Dordrecht, The Netherlands, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  3. X. B. Li and S. J. Li, “Existence of solutions for generalized vector quasi-equilibrium problems,” Optimization Letters, vol. 4, no. 1, pp. 17–28, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. X. H. Gong, “Continuity of the solution set to parametric weak vector equilibrium problems,” Journal of Optimization Theory and Applications, vol. 139, no. 1, pp. 35–46, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. Y. H. Cheng and D. L. Zhu, “Global stability results for the weak vector variational inequality,” Journal of Global Optimization, vol. 32, no. 4, pp. 543–550, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. X. H. Gong and J. C. Yao, “Lower semicontinuity of the set of efficient solutions for generalized systems,” Journal of Optimization Theory and Applications, vol. 138, no. 2, pp. 197–205, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. S. Xu and S.-J. Li, “A new proof approach to lower semicontinuity for parametric vector equilibrium problems,” Optimization Letters, vol. 3, no. 3, pp. 453–459, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. C. R. Chen and S. J. Li, “On the solution continuity of parametric generalized systems,” Pacific Journal of Optimization, vol. 6, no. 1, pp. 141–151, 2010. View at Google Scholar · View at MathSciNet
  9. Z. Y. Peng and S. S. Chang, “On the lower semicontinuity of the set of efficient solutions to parametric generalized systems,” Optimization Letters, vol. 8, no. 1, pp. 159–169, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. B. T. Kien, “On the lower semicontinuity of optimal solution sets,” Optimization, vol. 54, no. 2, pp. 123–130, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. J.-P. Aubin and I. Ekeland, Applied Nonlinear Analysis, John Wiley & Sons, New York, NY, USA, 1984. View at MathSciNet
  12. F. Ferro, “A minimax theorem for vector-valued functions,” Journal of Optimization Theory and Applications, vol. 60, no. 1, pp. 19–31, 1989. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. X. H. Gong, “Efficiency and Henig efficiency for vector equilibrium problems,” Journal of Optimization Theory and Applications, vol. 108, no. 1, pp. 139–154, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. C. Berge, Topological Spaces, Oliver and Boyd, London, UK, 1963.